# SDR REXA2022070600449

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE IS CORRODED ON IB & OB SIDE NEAR OR AT SEVERAL FASTENER HOLES AND AT LOWER FORWARD FLANGE.  AFTER REMOVED ANGLE, MID CAP FROM PAX DOOR SURROUND STRUCTURE FOUND CORRODED MORE THAN 30% OF A MEMBER, PART IS OUT OF LIMITS, IAW CRJ900 SRM 53-21-23-101-001-A02 NOTE 2, REQUIRE REPLACEMENT ANGLE.  CORRECTIVE ACTION: INSTALLED NEW ANGLE, MID CAP P/N SH670-31825-9 ON PAX DOOR SURROUND STRUCTURE, IAW CRJ900 SRM 51-41-02-001-001-A01 & 51-42-06-001-001-A01
